Generalized distribution semi-groups of bounded linear operators
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 2, pp. 137-159.
@article{ASNSP_1967_3_21_2_137_0,
     author = {Larsson, Eric},
     title = {Generalized distribution semi-groups of bounded linear operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {137--159},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {2},
     year = {1967},
     mrnumber = {232246},
     zbl = {0156.15401},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_2_137_0/}
}
TY  - JOUR
AU  - Larsson, Eric
TI  - Generalized distribution semi-groups of bounded linear operators
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1967
SP  - 137
EP  - 159
VL  - 21
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1967_3_21_2_137_0/
LA  - en
ID  - ASNSP_1967_3_21_2_137_0
ER  - 
%0 Journal Article
%A Larsson, Eric
%T Generalized distribution semi-groups of bounded linear operators
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1967
%P 137-159
%V 21
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1967_3_21_2_137_0/
%G en
%F ASNSP_1967_3_21_2_137_0
Larsson, Eric. Generalized distribution semi-groups of bounded linear operators. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 2, pp. 137-159. http://www.numdam.org/item/ASNSP_1967_3_21_2_137_0/

[1] Da Prato, G.-Mosco, U.: Semigruppi distribuzioni analitici. Ann. Scuola Norm. Sup. Pisa., 19 (1965), pp. 367-396. | Numdam | MR | Zbl

[2] Da Prato, G.-Mosco, U.: Regolarizzazione dei semigruppi distribuzioni analitici. Ann. Scuola Norm. Sup. Pisa., 19 (1965), pp. 563-576. | Numdam | MR | Zbl

[1] Foias, C.: Remarques sur les semi-groupes distributions d'operateurs normaux. Portugal. Math., 19 (1960), pp. 227-243. | MR | Zbl

[1] Larsson E.: Generalized hyperbolicity. (mimeographed), Lund. To appear in Ark. Mat. | MR | Zbl

[1] Lions, J.L.: Les semi-groupes distributions. Portugal. Math., 19 (1960), pp. 141-164. | MR | Zbl

[1] Peetre, J.: Generation of distribution semi-groups, (mimeographed), Inst. of Tech., Lund (1963).

[2] Peetre, J.: Sur la théorie de semi-groupes distributions. Sém. sur les équations aux dérivées partielles, Collège de France, Nov. 1963 - Mai 1964, pp. 76-98. | Numdam | MR

[1] Schwartz, L.: Théorie des distributions I-II. Hermann Paris 1950-51. | MR | Zbl

[1] Yoshinaga, K.: Ultra-distributions and semi-group distributions. Bull. Kyushu Inst. Tech., 10 (1963), pp. 1-24. | MR | Zbl

[2] Yoshinaga, K.: Values of vector-valued distributions and smoothness of semi-group distribuctions, Bull. Kyushu Inst. Tech., 12 (1965), pp. 1-27. | MR | Zbl